RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 1, Pages 6–19 (Mi faa1331)  

This article is cited in 13 scientific papers (total in 13 papers)

Real algebrogeometric solutions of the Landau–Lifshits equation in prym theta functions

A. I. Bobenko


Full text: PDF file (1571 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:1, 5–17

Bibliographic databases:

UDC: 517.9
Received: 10.01.1984

Citation: A. I. Bobenko, “Real algebrogeometric solutions of the Landau–Lifshits equation in prym theta functions”, Funktsional. Anal. i Prilozhen., 19:1 (1985), 6–19; Funct. Anal. Appl., 19:1 (1985), 5–17

Citation in format AMSBIB
\Bibitem{Bob85}
\by A.~I.~Bobenko
\paper Real algebrogeometric solutions of the Landau--Lifshits equation in prym theta functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 1
\pages 6--19
\mathnet{http://mi.mathnet.ru/faa1331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783701}
\zmath{https://zbmath.org/?q=an:0588.35015}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 1
\pages 5--17
\crossref{https://doi.org/10.1007/BF01086019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ARH0800002}


Linking options:
  • http://mi.mathnet.ru/eng/faa1331
  • http://mi.mathnet.ru/eng/faa/v19/i1/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Bobenko, “Euler equations in the algebras $e(3)$ and $so(4)$. Isomorphisms of integrable cases”, Funct. Anal. Appl., 20:1 (1986), 53–56  mathnet  crossref  mathscinet  zmath  isi
    3. Ya. I. Granovskii, A. S. Zhedanov, “Solutions of domain type in anisotropic magnetic chains”, Theoret. and Math. Phys., 71:1 (1987), 438–446  mathnet  crossref  mathscinet  isi
    4. A. O. Smirnov, “Finite-gap solutions of Abelian Toda chain of genus 4 and 5 in elliptic functions”, Theoret. and Math. Phys., 78:1 (1989), 6–13  mathnet  crossref  mathscinet  isi
    5. D. A. Korotkin, “Finite-gap solutions of self-duality equations for $SU(1,1)$ and $SU(2)$ groups and their axisymmetric stationary reductions”, Math. USSR-Sb., 70:2 (1991), 355–366  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. I. A. Taimanov, “The Landau–Lifshits Equation and Quadrisecants of Prym Varieties”, Funct. Anal. Appl., 27:3 (1993), 222–224  mathnet  crossref  mathscinet  zmath  isi
    7. M. F. Sukhinin, “On three principles of solvability of operator equations”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 35–46  mathnet  crossref  mathscinet  zmath  isi
    8. E. I. Bogdanov, “Spatially distributed classical Lagrangian mechanics”, Theoret. and Math. Phys., 101:3 (1994), 1419–1421  mathnet  crossref  mathscinet  zmath  isi
    9. A. M. Kamchatnov, A. L. Krylov, G. A. El, “On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy”, Theoret. and Math. Phys., 109:1 (1996), 1345–1351  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  isi
    12. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions”, Theoret. and Math. Phys., 178:2 (2014), 143–193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. V. V. Kiselev, A. A. Raskovalov, “Solitons in the domain structure of the ferromagnet”, Theoret. and Math. Phys., 197:1 (2018), 1469–1486  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:340
    Full text:91
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019